# SDR 99ZZZX3417

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 101630000613
- Condition: Cracked
- Location: Rudder
- Part time: 8,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AIRCRAFT, DAMAGE TO THE LEFT SIDE OF THE RUDDER AT THE TRIM ACTUATOR CUT-OUT ON THE LEADING EDGE OF THE RUDDER WAS NOTICED.  DAMAGE WAS THE RESULT OF WIND BLAST.  INSPECTION OF THE DAMAGE REVEALED A .75 INCH CRACK NEAR THE TOP SIDE OF THE CUT-OUT.
